Products and ratios of characteristic polynomials of random Hermitlan matrices

Jinho Balk*, Percy Deift, Eugene Strahov

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

74 Scopus citations

Abstract

We present new and streamlined proofs of various formulas for products and ratios of characteristic polynomials of random Hermitian matrices that have appeared recently in the literature.

Original languageAmerican English
Pages (from-to)3657-3670
Number of pages14
JournalJournal of Mathematical Physics
Volume44
Issue number8
DOIs
StatePublished - 1 Aug 2003
Externally publishedYes

Fingerprint

Dive into the research topics of 'Products and ratios of characteristic polynomials of random Hermitlan matrices'. Together they form a unique fingerprint.

Cite this